# SDR ABXA9900739

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460001J0630
- Condition: Defective
- Location: Nr  2 Engine
- Component: Doug
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC QUANTITY DOWN TO STAND PIPE.  DECLARED EMERGENCY.  REPLACED HYDRAULIC LINE AT NR 2 ENGINE DRIVEN HYDRAULIC PUMP IAW DC8 MM.
